# SDR R61A201402050254

- Difficulty date: February 5, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 16,256 hours, 12,849 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 17009950401
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT WING TANK VENT LINE ALONG WITH CLAMP AND O-RING CORRODED.  MX R & R IAW AMM 20-10-13.
